Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What could cause repeated sneezing and nosebleed after undergoing colonoscopy

Premium Questions

Dr. Chintan Solanki MD

I've had a huge headache since last night. I took a xanax yesterday to relieve anxiety . now I have a nosebleed. and am lightheaded and a little short of breathe. what could've caused this? I'm... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Chakravarthy Mazumdar MD

I recently started having nose bleeds. What could cause this? ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Suma Parinam MD

Recently I’ve started having nose bleeds. What could be the cause? ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr.  Pradeep Kumar MD

Son hit his head on concrete at school . Goose egg .acting normal . Eyes following finger correctly . No headache or nausea . Just got a slight nosebleed 3 1/2 hours after the incident . Should we see a... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr. Haleema MD

I'VE BEEN HAVING FREQUENT SPONTANEOUS NOSEBLEEDS . i'M CURRENTLY TAKING BENAZEPRIL WITH AMLODIPINE; COULD THAT COMBO BE CAUSING MY NOSEBLEEDS? i'M IN GOOD HEALTH WITH NO OTHER SYMPTOMS ... View answer

Answered by : Dr. Haleema ( General & Family Physician)

Public Forum Discussions

Dr. Vivek Chail MD

I just had a colonoscopy this morning. I am now sneezing non-stop with runny nose and now nose bleed. I want to make sure these are all common affects after this procedure and curious ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Shyam B. Kale MD

and what could be causing them? ...my husband had severe nosebleeds last summer and it just started again.I wondered if its because ... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Dr/Mustafa MD

they are one after another other times it is just in the same day. I don t have high blood pressure. Any suggestions on what this is? Im 30 years old and a type 1 diabetic. ... View answer

Answered by : Dr. Dr/Mustafa ( Neurologist)
Dr. Shashi Kala Kumari MD

Hi I m 28 years old and have never had a history of nosebleeds before this year my first episode was in August early in the morning I was moving boxes and got a terrible Nosebleed out of nowhere we were using... View answer

Answered by : Dr. Shashi Kala Kumari ( General & Family Physician)
Dr.   Sudhir Kumar MD

ibuprofen for headaches and any idea what could be causing this repeatedly? He is about 5 10 and weighs ...My son is 15 and had had headaches and nosebleeds the last couple weeks... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Mobile Questions and Answers

Dr. Shanthi.E MD

Yes, it could be due to over fatigue. drink plenty of fluids orally. Apply a nasal compression pack if bleeding is more

Dr.  Devendra  Kumar  Tripathi  MD

Dear I can understand your concern . It's not common to have nose bleed during cold.i would like to inform you that it's not the cold it's because of excessive forceful sneezing excessive cleaning of nose...

Dr. Ronald Schubert MD

Thanks for contacting HCM. I see you are concerned about undergoing a colonoscopy while on warfarin. I recommend you contact your doctor before under going the procedure without stopping your warfarin before...